Advanced

On the dispersion equation for a homogeneous, bi-isotropic waveguide of arbitrary cross-section

Ioannidis, Andreas LU ; Kristensson, Gerhard LU and Sjöberg, Daniel LU (2009) In Microwave and Optical Technology Letters 51(11). p.2701-2705
Abstract
In this article, we consider the propagation problem inside a waveguide filled with a homogeneous bi-isotropic material. The cross section of the waveguide is assumed arbitrary. By using the classical theory for the 2D Helmholtz equation in the cross section and the null-field approach, we obtain the dispersion equation in an implicit form. The final equation is a potential candidate for the solution of the direct and the inverse propagation problems.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
bi-isotropic waveguide, propagation constants, dispersion equation
in
Microwave and Optical Technology Letters
volume
51
issue
11
pages
2701 - 2705
publisher
John Wiley & Sons
external identifiers
  • WOS:000269778400052
  • Scopus:70349144001
ISSN
0895-2477
DOI
10.1002/mop.24726
language
English
LU publication?
yes
id
3d918047-a566-4fd5-8fd5-de3dd9825e6e (old id 1468070)
date added to LUP
2009-08-31 14:02:07
date last changed
2016-10-13 04:25:26
@misc{3d918047-a566-4fd5-8fd5-de3dd9825e6e,
  abstract     = {In this article, we consider the propagation problem inside a waveguide filled with a homogeneous bi-isotropic material. The cross section of the waveguide is assumed arbitrary. By using the classical theory for the 2D Helmholtz equation in the cross section and the null-field approach, we obtain the dispersion equation in an implicit form. The final equation is a potential candidate for the solution of the direct and the inverse propagation problems.},
  author       = {Ioannidis, Andreas and Kristensson, Gerhard and Sjöberg, Daniel},
  issn         = {0895-2477},
  keyword      = {bi-isotropic waveguide,propagation constants,dispersion equation},
  language     = {eng},
  number       = {11},
  pages        = {2701--2705},
  publisher    = {ARRAY(0x9c1fc98)},
  series       = {Microwave and Optical Technology Letters},
  title        = {On the dispersion equation for a homogeneous, bi-isotropic waveguide of arbitrary cross-section},
  url          = {http://dx.doi.org/10.1002/mop.24726},
  volume       = {51},
  year         = {2009},
}